Properties of the sets that have a continuous selection from the operator $P^\delta$
Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 122-131
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_4_a13,
author = {I. G. Tsar'kov},
title = {Properties of the sets that have a~continuous selection from the operator~$P^\delta$},
journal = {Matemati\v{c}eskie zametki},
pages = {122--131},
year = {1990},
volume = {48},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a13/}
}
I. G. Tsar'kov. Properties of the sets that have a continuous selection from the operator $P^\delta$. Matematičeskie zametki, Tome 48 (1990) no. 4, pp. 122-131. http://geodesic.mathdoc.fr/item/MZM_1990_48_4_a13/